본문 바로가기
KERD
논문KCI 등재

A Case of Stevens-Johnson Syndrome Probably Induced by Herbal Medicine

2

조회

0

다운로드

0

인용

0

참고문헌

주제분류피부과학

참고문헌 (5)

  1. Gerull R, "Toxic epidermal necrolysis and Stevens-Johnson syndrome: a review", Crit Care Med, 39, pp.1521~1532 (2011)[DOI]
  2. Bonhomme A, "Bullous drug eruption to Nigella sativa oil: Consideration of the use of a herbal medicine - clinical report and review of the literature", J Eur Acad Dermatol Venereol, 31, pp.e217~e219 (2017)[DOI]
  3. Lin YT, "A patch testing and cross-sensitivity study of carbamazepine-induced severe cutaneous adverse drug reactions", J Eur Acad Dermatol Venereol, 27, pp.356~364 (2013)[DOI]
  4. Jimi Yoon, "Stevens-Johnson Syndrome Induced by Vandetanib", Annals of Dermatology, 23, pp.343~345 (2011), 대한피부과학회
  5. Lim YL, "Serious cutaneous adverse reactions to traditional Chinese medicines", Singapore Med J, 46, pp.714~717 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (27건)